Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

July 17, 2018Cumberland County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 17, 2018, 4:48 PM EDT for Cumberland County, Ocean County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2018, 4:48 PM EDT (20:48 UTC)
Expired
Jul 17, 2018, 5:45 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

Counties Cumberland County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
866 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

512 
WWUS81 KPHI 172048
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
448 PM EDT TUE JUL 17 2018

DEZ002-NJZ017-018-020>022-026-027-172145-
Kent-Cumberland-Camden-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-Gloucester-
448 PM EDT TUE JUL 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...
NORTHWESTERN ATLANTIC...CENTRAL CUMBERLAND...CENTRAL OCEAN...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...

At 447 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Old Halfway to Buena to near
Woodland Beach. Movement was east at 15 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Toms River, Vineland, Millville, Bridgeton, Cumberland, Hammonton,
Beachwood, Buena, Egg Harbor City, Laurel Lake, Weymouth, Newfield,
Cheswold, Newport, Elwood-Magnolia, Wading River, Warren Grove,
Chatsworth, Fortesque and Wharton State Forest.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3981 7417 3951 7463 3922 7517 3930 7526
      3918 7541 3922 7561 3948 7512 3946 7508
      3951 7508 3994 7442 3995 7412 3994 7415
      3993 7411
TIME...MOT...LOC 2047Z 276DEG 13KT 3989 7441 3954 7494 3926 7545 

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:52 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 17, 3:52 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
352 PM EDT Tue Jul 17 2018

.SYNOPSIS...
A strong cold front will cross our area tonight. High pressure from
the Great Lakes will follow for Wednesday and remain over our area
into Friday night. A broad, slow moving upper level low will move
into the east this weekend and affect our weather through early next
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms will end from NW to SE
overnight. Be aware of thunderstorms with strong gusty winds and
localized flooding through the early evening. The flash flood watch
will continue into the evening with the activity already occurring
across the area and warnings already in place. The front will cross
the NW zones early this evening and then rapidly advance to the
shore by midnight. Lows will reach the upper 50s/low 60s across the
north and remain closer to 70 over Delmarva and south NJ. The dry
air will overspread the N/W areas tonight, but likely not move much
into the S/E areas until closer to dawn. Winds will become northwest
after the frontal passage.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The front will be well offshore Wednesday morning and
with high pressure beginning to build in, a fair weather day is
expected. The new airmass will be much drier so even though
temperatures will still be very warm, it will be much more comfort
able. Highs will be in the mid/upper 80s in most areas.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Wednesday thru Friday... High pressure will be across the Great
Lakes Wednesday and build across the Mid-Atlantic Thursday before
moving offshore Friday. The high will bring mostly sunny skies along
with seasonable temperatures. No precipitation expected.

For the period, normal temperatures for PHL are in the mid 80s and
around 70 for lows. For MPO, normal highs are in the upper 70s with
lows in the upper 50s. For Wednesday, temperatures will be near
normal, and below normal for Thursday and Friday.

Next weekend through Tuesday...Turning unsettled with an
unseasonably strong upper level trough moving towards the region. A
deep south to southwest flow aloft will become established and
abundant moisture from the south will arrive across the region.
There are however some differences in the models regarding how
quickly the moisture and resulting showers/storms affect the area
with the ECMWF keeping things dry here through Saturday and the GFS
not showing much precip either. For this reason, keeping only low
chances for showers/storms Saturday as the day could end up being
mostly dry. However, by Sunday into Tuesday, widespread showers and
thunderstorms will become more likely. Temperatures are expected to
be at or below normal. Significant heat is not expected with the mid-
level ridge well established on the west coast. Latest GFS runs have
suggested a coastal low may form and move northward along the New
Jersey Shore Saturday night into Sunday, though confidence is low at
this point as previous runs were not as suggestive.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Local MVFR/IFR with showers and tstms across the TAF sites
this evening and then improvement to VFR later tonight. Winds will
be mostly S to SW ahead of the front and then shift to NW behind it.
Skies will become clear to partly cloudy late tonight.

Wednesday...VFR conditions expected with mostly sunny skies. Winds
will be mostly N to NW around 10 knots.

Outlook...

Wednesday night through Friday...VFR expected.

Friday night and Saturday...Mainly VFR. A few showers and
thunderstorms possible.

Saturday night and Sunday...Showers and thunderstorms becoming more
widespread...leading to greater chances of MVFR.

&&

.MARINE...
We'll continue with the SCA flag for the northern two
coastal NJ zones. It appears, that perhaps a few hours of SCA
conditions may occur this evening. I haven't really seen much in the
way of SCA conditions as of yet. Most importantly, thunderstorms with
lightning and locally gusty winds will overspread the waters this
evening and early overnight.  Fair weather late tonight and
Wednesday.

Outlook...

Wednesday night thru Friday...Sub-SCA with fair weather.

Friday night thru Saturday...Scattered showers and tstms
possible with seas potentially building to SCA levels.

Saturday night and Sunday...Showers and thunderstorms becoming more
numerous. SCAs possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ070-071-
     104-106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ008>010-
     012-013-015-017>019.
DE...None.
MD...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450-451.

&&

Synopsis...Kruzdlo
Near Term...O'Hara
Short Term...O'Hara
Long Term...Davis/Kruzdlo
Aviation...Kruzdlo/O'Hara
Marine...Kruzdlo/O'Hara
Hazardous weather outlook, Jul 17, 3:27 AM EDT, 13 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
327 AM EDT Tue Jul 17 2018

NJZ001-007-020-027-PAZ054-055-060>062-101>103-105-180730-
Sussex-Warren-Ocean-Southeastern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Western Chester-Eastern Chester-
Western Montgomery-Upper Bucks-
327 AM EDT Tue Jul 17 2018

This Hazardous Weather Outlook is for northern New Jersey, southern
New Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will affect the area this afternoon into
this evening ahead of a strong cold front. These storms will have the
potential to produce very heavy rain possibly leading to urban,
small stream, and poor drainage flooding. In addition, some of these
storms could become severe and produce damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ008>010-012-013-015-017>019-PAZ070-071-104-106-180730-
Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia-
Eastern Montgomery-Lower Bucks-
327 AM EDT Tue Jul 17 2018

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey and southeast
Pennsylvania.

In addition to very heavy rainfall, thunderstorms this afternoon into
this evening could become severe and produce damaging winds.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021>023-180730-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Cumberland-Atlantic-Cape May-
327 AM EDT Tue Jul 17 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are expected this afternoon into this
evening ahead of a cold front. Heavy rain leading to localized
flooding is possible with these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-180730-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
327 AM EDT Tue Jul 17 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are expected this afternoon into this
evening ahead of a cold front. Heavy rain leading to localized
flooding is possible with these storms.

There is also a moderate risk for the formation of dangerous rip
currents today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-180730-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 AM EDT Tue Jul 17 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will affect the waters late this afternoon
into this evening and may produce wind gusts exceeding 35 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 17, 4:02 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
402 PM EDT TUE JUL 17 2018

DEZ002-172015-
Kent-
402 PM EDT TUE JUL 17 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENT COUNTY...

At 401 PM EDT, a strong thunderstorm was located near Cheswold, or
near Dover, moving east at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Dover, Smyrna, Clayton, Cheswold, Dover Speedway, Woodland Beach,
Little Creek and Leipsic.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3931 7562 3931 7558 3934 7556 3936 7550
      3933 7550 3934 7549 3931 7543 3925 7540
      3919 7540 3917 7541 3913 7559 3929 7566
TIME...MOT...LOC 2001Z 250DEG 30KT 3925 7554

MPS
Local storm report, Jul 17, 4:12 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT TUE JUL 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HEAVY RAIN       BRICK TWP               40.07N  74.12W
07/17/2018  E2.50 INCH       OCEAN              NJ   TRAINED SPOTTER

            STATIONARY STORM OVER THE AREA HAS DROPPED HEAVY RAIN
            THIS AFTERNOON.

&&

EVENT NUMBER PHI1801097

DAVIS
Special weather statement, Jul 17, 4:30 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
430 PM EDT TUE JUL 17 2018

DEZ001-002-172100-
Kent-New Castle-
430 PM EDT TUE JUL 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN KENT
COUNTY...

At 430 PM EDT, a cluster of strong thunderstorms was over Cheswold,
or near Dover, moving east at 20 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Dover, Smyrna, Camden, Clayton, Cheswold, Hartly, Rising Sun-Lebanon,
Rising Sun, Hazlettville, Dover Base Housing, Dover Speedway,
Woodland Beach, Wyoming, Kenton, Little Creek, Leipsic, Rodney
Village, Kent Acres and Highland Acres.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3936 7550 3933 7550 3934 7549 3931 7543
      3925 7540 3924 7541 3920 7540 3915 7541
      3911 7541 3906 7571 3921 7576 3928 7576
TIME...MOT...LOC 2030Z 254DEG 17KT 3921 7561

MPS
Special weather statement, Jul 17, 4:31 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
431 PM EDT TUE JUL 17 2018

MDZ015-019-020-172100-
Queen Anne's-Talbot-Caroline-
431 PM EDT TUE JUL 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TALBOT...
CENTRAL QUEEN ANNE'S AND CAROLINE COUNTIES...

At 431 PM EDT, a cluster of strong thunderstorms was over Wye Mills,
or 9 miles south of Centerville, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Easton, Centerville, Denton, Centreville, Greensboro, Oakland,
Ridgely, St. Michaels, Sudlersville, Goldsboro, Queen Anne,
Grasonville, Starr, Copperville, Jumptown, Skipton, Matthews, Wye
Mills, Griffin and Cordova.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3882 7624 3878 7621 3879 7619 3897 7622
      3900 7617 3901 7617 3924 7577 3884 7572
      3871 7624 3872 7623 3873 7624 3874 7621
      3876 7622 3875 7625
TIME...MOT...LOC 2031Z 256DEG 22KT 3891 7611

MPS
Local storm report, Jul 17, 4:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EDT TUE JUL 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      TOMS RIVER              39.95N  74.18W
07/17/2018                   OCEAN              NJ   911 CALL CENTER

            SEVERAL ROADWAYS IMPASSABLE DUE TO HIGH WATER. AN
            AMBULANCE HAD TO TURN AROUND AND DETOUR IN ROUTE DUE TO
            FLOODING. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER PHI1801098

DAVIS
Special weather statement, Jul 17, 4:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
448 PM EDT TUE JUL 17 2018

DEZ002-NJZ017-018-020>022-026-027-172145-
Kent-Cumberland-Camden-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-Gloucester-
448 PM EDT TUE JUL 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENT...
NORTHWESTERN ATLANTIC...CENTRAL CUMBERLAND...CENTRAL OCEAN...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...

At 447 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Old Halfway to Buena to near
Woodland Beach. Movement was east at 15 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Toms River, Vineland, Millville, Bridgeton, Cumberland, Hammonton,
Beachwood, Buena, Egg Harbor City, Laurel Lake, Weymouth, Newfield,
Cheswold, Newport, Elwood-Magnolia, Wading River, Warren Grove,
Chatsworth, Fortesque and Wharton State Forest.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3981 7417 3951 7463 3922 7517 3930 7526
      3918 7541 3922 7561 3948 7512 3946 7508
      3951 7508 3994 7442 3995 7412 3994 7415
      3993 7411
TIME...MOT...LOC 2047Z 276DEG 13KT 3989 7441 3954 7494 3926 7545

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:36 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more15 hr
Jul 17, 12:35 PM EDTSpecial Weather StatementPHISussex25 min
Jul 17, 1:31 PM EDTSpecial Weather StatementPHIHunterdon44 min
Jul 17, 1:45 PM EDTSpecial Weather StatementPHIMorris30 min
Jul 17, 2:05 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
Jul 17, 2:09 PM EDTSpecial Weather StatementPHIMorris36 min
Jul 17, 2:44 PM EDTSpecial Weather StatementPHIMiddlesex31 min
Jul 17, 2:48 PM EDTSpecial Weather StatementPHIMercer27 min
Jul 17, 2:50 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset3 hr
Jul 17, 2:58 PM EDTSevere Thunderstorm WarningPHIMercer32 min
Jul 17, 3:09 PM EDTSpecial Weather StatementPHIMonmouth36 min
Jul 17, 3:48 PM EDTSpecial Weather StatementPHIOcean57 min
Jul 17, 3:51 PM EDTSpecial Weather StatementPHIMonmouth24 min
Jul 17, 3:54 PM EDTSpecial Marine WarningPHI66 min
Jul 17, 3:58 PM EDTSpecial Weather StatementPHIOcean32 min
Jul 17, 4:00 PM EDTSpecial Weather StatementPHICumberland45 min
Jul 17, 4:03 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean2 hr
Jul 17, 4:21 PM EDTSpecial Marine WarningPHI24 min
Jul 17, 4:35 PM EDTFlash Flood WarningPHIOcean4 hr
Jul 17, 4:38 PM EDTSpecial Marine WarningPHI52 min
Jul 17, 1:49 PM EDTSpecial Weather StatementPHIChester, Montgomery41 min
Jul 17, 2:21 PM EDTSpecial Weather StatementPHIChester39 min
Jul 17, 2:27 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery4 hr
Jul 17, 3:35 PM EDTSpecial Weather StatementPHIDelaware, Montgomery25 min
Jul 17, 4:02 PM EDTSpecial Weather StatementPHIKent13 min
Jul 17, 4:30 PM EDTSpecial Weather StatementPHIKent30 min
Jul 17, 5:07 PM EDTSpecial Weather StatementPHIKent23 min
Jul 17, 5:44 PM EDTSpecial Weather StatementPHISussex31 min
Jul 17, 2:34 PM EDTSpecial Weather StatementPHIKent41 min
Jul 17, 3:41 PM EDTSpecial Weather StatementPHIQueen Anne's49 min
Jul 17, 4:31 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot29 min
Jul 17, 5:06 PM EDTSpecial Weather StatementPHICaroline, Talbot24 min
Jul 17, 5:28 PM EDTSpecial Weather StatementPHICaroline47 min

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.